Why do I feel sick after taking zinc?
Hereof, can zinc supplements cause nausea?
In some people, zinc might cause nausea, vomiting, diarrhea, metallic taste, kidney and stomach damage, and other side effects. Taking high amounts of zinc is LIKELY UNSAFE.
Likewise, why do I feel sick after taking vitamins? You're taking vitamins on an empty stomach. Vitamins that are more acidic in nature ? like vitamin C or folate ? may cause nausea if they're consumed on an empty stomach, Poppers told HuffPost.
Keeping this in view, what are the side effects of too much zinc?
Signs of too much zinc include nausea, vomiting, loss of appetite, stomach cramps, diarrhea, and headaches. When people take too much zinc for a long time, they sometimes have problems such as low copper levels, lower immunity, and low levels of HDL cholesterol (the “good” cholesterol).
What are the benefits of taking zinc?
The following are some of the health benefits of zinc:
- 1) Zinc and regulating immune function.
- 2) Zinc for treating diarrhea.
- 3) Zinc effects on learning and memory.
- 4) Zinc to treat the common cold.
- 5) Zinc's role in wound healing.
- 6) Zinc and decreased risk of age-related chronic disease.